MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT375
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140); No Code Available (3191)
Date of Event 09/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If explanted, give date: not applicable, as lens remains implanted.(b)(4).Device evaluation: product testing could not be performed because the product was not returned as it remains implanted.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.The search revealed that no similar complaints were received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported in a clinical study that a zxt375 intraocular lens (iol) was implanted in a patient.The site noted an axis misalignment of 24 degrees (lens was placed at 129) and it was noted at 153 during this 1 week post-op visit on (b)(6) 2019.Follow-up confirmed the patient's visual issues were of blurred vision overall.Lens repositioning occurred the same day on (b)(6) 2019.The lens remained implanted.Vision improved, uncorrected visual acuity (ucva) 20/30, best corrected visual acuity (bcva) 20/25.No other information was provided.
 
Additional Manufacturer Narrative
Additional information: subject came in for their 6 month study visit.Uncorrected distance visual acuity (ucdva) right eye (od) 20/25, left eye (os) 20/20; best corrected distance visual acuity (bcdva) od 20/25, os 20/20.Subject reported the following complaints on the patient reported visual symptom questionnaire (prvsq) questionnaire: slightly bothered by poor low light vision- reading in dim light.No other information was provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9131116
Report Number9614546-2019-00926
Device Sequence Number11199851
Product Code MFK
UDI-Device Identifier05050474606739
UDI-Public(01)05050474606739(17)211002
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2021
Device Model NumberZXT375
Device Catalogue NumberZXT375U080
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer02/19/2020
10/25/2020
Initial Report FDA Received Date09/27/2019
Supplement Report FDA Received Date03/06/2020
11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Date Report Sent to FDA01/01/2005